# SDR F3LA202510180316

- Difficulty date: October 16, 2025
- Submitted: October 19, 2025
- Operation: Air carrier
- Aircraft: N671FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 12563
- Aircraft time: 581 hours, 272 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cooler
- Part number: 10209343
- Part serial: 3MTAD03455
- Condition: Leaking
- Location: Zone 400
- Part time: 464 hours, 293 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE 2 FIRE ON TAKE OFF. SHUT ENGINE DOWN AND FIRE ALERT WENT AWAY. SPARKS AND SMOKE REPORTED SEEN BY FAS AND PASSENGERS.   PERFORMED INSPECTION AFTER ENGINE WINDMILLING ON ENG#2 AFTER ENGINE IN-FLIGHT SHUTDOWN AND FOUND HARNESS CONNECTOR DAMAGE ON CONNECTORS P105, P110, 401VC, 405VC, 404VC, 454VC AND 4108VC. FUEL RETURN LINE P/N AE1002-624-AS1072, AIR OIL HEAT EXCHANGER BELOW SEAL P/N 5323415, FIRE HARNESS CONNECTOR FIN WCOS P/N 1020890-2 ENG # PEDAL CABLES FIN 4002XV, 4003XV, 4004XU AND 4005XV MANIFOLD HOSE TUBER I/B AT 10 & 7 OCLOCK POSITION REQUIRED REPLACMENT. IAW AMM 05-51-34-200-001-A / AMM 72-00-00-210-814. AIRCRAFT WAS RETURNED TO SERVICE.
